# SDR IPXA10560927

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 20,161 hours, 13,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Out Of Limits
- Location: Bs 410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, WHILE EVALUATING PREVIOUS BLENDS ON SHEAR WEBS, NRC 892040, FOUND BLENDED AREA EXCEEDS LIMITS SPECIFIED IN ER 10-3351 AND EO B757-5310-38276 AT BS 410, LBL 42.  REPAIRED SHEAR WEB IAW ER NO 10-3370; EO B757-5310-38276.
